MathSciNet Relay Station
MathSciNet bibliographic data
MR2274933 49J52 (90C46)
Mordukhovich, B. S.; Nam, N. M.; Yen, N. D. Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming. Optimization 55 (2006), no. 5-6, 685–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement